Toggle Main Menu Toggle Search

Open Access padlockePrints

Order Structures and Generalisations of Szpilrajn's Theorem

Lookup NU author(s): Professor Maciej Koutny

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

Relational structures of the form (X, R 1,R 2), with R 1 subER 2 subE X × X, R 1 being a poset interpreted as causality, R 2 being interpreted as lsquonot later thanrsquo or lsquoweak causalityrsquo relation, are considered. Szpilrajn's theorem that each poset is the intersection of its total extensions is generalised to such structures; the interpretation and applications of the results obtained are discussed.


Publication metadata

Author(s): Janicki R, Koutny M

Editor(s): Shyamasundar, R.K.

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: 13th Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS)

Year of Conference: 1993

Pages: 348-357

ISSN: 0302-9743 (Print) 1611-3349 (Online)

Publisher: Springer-Verlag

URL: http://dx.doi.org/10.1007/3-540-57529-4_68

DOI: 10.1007/3-540-57529-4_68

Notes: Supported by NSERC grant, No. OGP 0036539. Supported by Esprit Basic Research Working Group 6067 CALIBAN

Library holdings: Search Newcastle University Library for this item

Series Title: Lecture Notes in Computer Science

ISBN: 9783540575290


Actions

Link to this publication


Share